Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Itching in scalp, neck, chest. Blood tests show vitamin D deficiency. Cramps in thighs. Solution?

Hello, I have a severe itchy scalp , aswell as neck and chest and leg itching. This has been going on for about a year and I cant figure out what is wrong. Sometimes it is extreme and sometimes its minor. The last two days my scalp has been itching out of control to the point of feeling like the inside of my head is itching aswell and driving me crazy... yesterday my neck and chest had these little red bumbs as if I were having an allergic reaction to something. The original onset was last year after a stressfull time in my life (my father was hospitalized), and since then has come and gone on for a year. My eyes get red and itchy aswell. I just recently went to the Dr for a physical and all bloodwork came back normal with the exception of a Vitamin D defiencency. I have eliminated wheat out of my diet to see if that makes a difference but as of yet it has not. Im not sure what else to do... please help. Other symptoms I have had is cramping in my inner thights, first on the left, and now on the right. My sister has reactive arthritis and not sure if this is somehow related to some type of arthritis. I am a hispanic 40 yr old woman. Itchy scalp,neck and legs I know doesnt sound serious, but is very irratating especially since it is not normal for me. During some of these episodes its hard to even leave home.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
as you tell your blood report say vit. d defiencency. so you produce calcium defiencency along with that so you produce muscular cramps in your thigh. for this you have to eat calcium rich food and calcium supplement with them. and the vit d is produce by your skin's first layer in presence of lite sun light. and with food supplement containing vit. d3.
now you skin problem about itching. it's may be erticaria so you need to consult skin specialist. for that it may be allergic reaction with same. and take tratment.
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor